# SDR DHL2000703002

- Difficulty date: September 12, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Bullet
- Condition: Contaminated
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 3 ENGINE EPR READS HIGH N1 AND N2 LOW NR 3 THROTTLE 3 & 1/2 BEHIND NR 1 AND NR 2.  BLEW DEBRIS FROM NR 3 BULLET.  PERFORMED ENGINE RUN.  OPS CHECK GOOD.
